Advertisement

manuscripta mathematica

, Volume 113, Issue 2, pp 267–267 | Cite as

Erratum: ‘‘Trialitarian groups and the Hasse principle’’, Manuscripta Math. 98 (1999), no. 1, 97–113.

Article
  • 28 Downloads

Keywords

Manuscripta Math 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Allison, B.N.: Lie algebras of type D 4 over number fields. Pacific J. Math. 156, 209–250 (1992)MathSciNetMATHGoogle Scholar
  2. 2.
    Bayer-Fluckiger, E., Parimala, R.: Classical groups and the Hasse principle. Ann. Math. (2) 147, 651–693 (1998)Google Scholar
  3. 3.
    Chernousov, V.I., Platonov, V.P.: The rationality problem for semisimple group varieties. J. Reine Angew. Math. 504, 1–28 (1998)MathSciNetMATHGoogle Scholar
  4. 4.
    Gille, Ph.: Cohomologie galoisienne des groupes quasi-déployés sur des corps de dimension cohomologique ≤ 2. Compositio Math. 125, 283–325 (2001)CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of Mathematics & Computer ScienceEmory UniversityAtlantaUSA

Personalised recommendations